Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 149, NWS Midland/Odessa, TX

June 19, 2020Crane County, Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 19, 2020, 5:10 PM CDT for Crane County, Ector County, Midland County, Texas. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2020, 5:10 PM CDT (22:10 UTC)
Expired
Jun 19, 2020, 6:15 PM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 42 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:38 PM CDTHAIL 1.25Odessa, TXGUSTS TO 60 MPH.
Jun 19, 5:41 PM CDTHAIL 3Odessa, TXTIME ESTIMATED BASED ON RADAR.
Jun 19, 5:48 PM CDTTSTM WND GST 65Odessa, TX
Jun 19, 5:58 PM CDTHAIL 1Odessa, TXMPING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 4:07 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1124 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS54 KMAF 192210
SVRMAF
TXC103-135-329-192315-
/O.NEW.KMAF.SV.W.0149.200619T2210Z-200619T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
510 PM CDT Fri Jun 19 2020

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ector County in western Texas...
  Western Midland County in western Texas...
  Northwestern Crane County in western Texas...

* Until 615 PM CDT.

* At 510 PM CDT, a severe thunderstorm was located 16 miles south of 
  West Odessa, or 18 miles northwest of Crane, moving northeast at 
  20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Odessa, West Odessa, Pleasant Farms and Penwell. 

This includes Interstate 20 between mile markers 96 and 122.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3149 10248 3155 10275 3195 10253 3185 10221
TIME...MOT...LOC 2210Z 203DEG 14KT 3160 10255 

HAIL...1.00IN
WIND...60MPH
 
$$

12
2 follow-up statements
774 
WWUS54 KMAF 192219
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
519 PM CDT Fri Jun 19 2020

TXC103-135-329-192315-
/O.CON.KMAF.SV.W.0149.000000T0000Z-200619T2315Z/
Ector TX-Midland TX-Crane TX-
519 PM CDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ECTOR...WESTERN MIDLAND AND NORTHWESTERN CRANE
COUNTIES...

At 519 PM CDT, a severe thunderstorm was located 9 miles south of
West Odessa, or 15 miles southwest of Odessa, moving northeast at 20
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Odessa, West Odessa, Pleasant Farms and Penwell. 

This includes Interstate 20 between mile markers 96 and 122.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

&&

LAT...LON 3149 10248 3155 10275 3195 10253 3185 10221
TIME...MOT...LOC 2219Z 202DEG 18KT 3169 10250 

HAIL...1.00IN
WIND...70MPH
 
$$

12
243 
WWUS54 KMAF 192235
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
535 PM CDT Fri Jun 19 2020

TXC103-192244-
/O.CAN.KMAF.SV.W.0149.000000T0000Z-200619T2315Z/
Crane TX-
535 PM CDT Fri Jun 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRANE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3166 10235 3166 10269 3195 10253 3185 10221
TIME...MOT...LOC 2234Z 222DEG 20KT 3176 10238 

$$

TXC135-329-192315-
/O.CON.KMAF.SV.W.0149.000000T0000Z-200619T2315Z/
Ector TX-Midland TX-
535 PM CDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ECTOR AND WESTERN MIDLAND COUNTIES...

At 534 PM CDT, a severe thunderstorm was located 7 miles southeast 
of West Odessa, or 8 miles south of Odessa, moving northeast at 30 
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Odessa, West Odessa, Pleasant Farms and Penwell. 

This includes Interstate 20 between mile markers 96 and 122.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

&&

LAT...LON 3166 10235 3166 10269 3195 10253 3185 10221
TIME...MOT...LOC 2234Z 222DEG 20KT 3176 10238 

HAIL...1.00IN
WIND...70MPH
 
$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:45 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 19, 2:45 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
245 PM CDT Fri Jun 19 2020

.DISCUSSION...

An upper level trough is centered over southern Canada and extends
southward into New Mexico and the southern plains. A dryline will
set up across West Texas this afternoon with very moist and unstable
conditions to the east of this feature. Convective Available
Potential Energy (CAPE) values are expected to get up to 4,000 J/kg
across portions of the Permian Basin and Lower Trans Pecos this
afternoon according to the NAM12. Bulk wind shear values are
expected to get up to around 40 kts across portions of the area by
this evening.  A shortwave trough is expected to move over the
region today bringing enhanced upper level lift. These conditions
will lead to a chance of severe thunderstorms this afternoon and
evening across much of the area with the best chances being across
the Permian Basin and Western Low Rolling Plains. Temperatures today
are expected to be a little cooler than yesterday but will still be
hot with highs mostly in the upper 90s to triple digits.

The upper trough will move over the central plains on Saturday with
temperatures cooling slightly from today. CAPE values are expected
to be 3000 to 4000 across parts of the Permian Basin and Lower Trans
Pecos. Bulk shear values will be 35 to 40 kts across portions of the
area. Another shortwave is expected to move over the region bringing
more upper lift. These conditions will once again allow for a chance
of strong to severe thunderstorms Saturday across portions of the
area. The dryline will be across the far eastern Permian Basin and
Lower Trans Pecos on Sunday with some moisture extending back west
to the Davis Mountains so some storms will again be possible but not
expecting as wide spread of coverage as today and tomorrow. A
surface trough becomes more prevalent on Sunday so temperatures
are expected to heat up into the triple digits for much of the
area. Similar conditions will exist for Monday with temperatures
continuing to heat up into the triple digits for most of the area.
A cold front from the upper trough moving over the Upper Midwest
will move into West Texas and southeast New Mexico on Tuesday
resulting in temperatures cooling into the lower to mid 90s.
Shower and thunderstorm chances will increase Tuesday into
Wednesday as a result of the front. Temperatures will be below or
near normal through next Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     69  94  71 101 /  40  20  20  10
Carlsbad                       67 101  68 105 /  10  10   0  10
Dryden                         73  97  73  99 /  20  20  20  20
Fort Stockton                  71  98  72 101 /  20  20  20  20
Guadalupe Pass                 65  92  66  93 /  10  10   0  10
Hobbs                          65  95  66 102 /  10  20  10  10
Marfa                          61  95  61  96 /  20  30  10  20
Midland Intl Airport           70  96  71 101 /  30  20  20  10
Odessa                         70  96  71 101 /  20  20  20  10
Wink                           72 101  71 105 /  20  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

10/80
Hazardous weather outlook, Jun 19, 3:33 AM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
333 AM CDT Fri Jun 19 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-200845-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
333 AM CDT Fri Jun 19 2020 /233 AM MDT Fri Jun 19 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

Severe weather potential across portions west Texas and Southeast New
Mexico will exist this afternoon with greatest threat across the
Permian Basin. Main threats will be large hail and damaging winds
with the strongest thunderstorms.

Elevated fire weather concerns will affect portions of Southeast New
Mexico and the adjacent Guadalupe Mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Chances of severe weather will exist for west Texas on Saturday and
Sunday. Large hail and damaging winds will remain the greatest
threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Jun 19, 4:25 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
425 PM CDT Fri Jun 19 2020

TXZ279-192200-
Central Brewster County TX-
425 PM CDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY
UNTIL 500 PM CDT...

At 424 PM CDT, Doppler radar was tracking a strong thunderstorm 21
miles southwest of Marathon in open country, or 28 miles south of
Alpine, moving southeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Elephant Mountain and Elephant Mountain Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2995 10361 3009 10348 3002 10322 2977 10345
TIME...MOT...LOC 2124Z 310DEG 7KT 2998 10349

12
Special weather statement, Jun 19, 4:38 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
438 PM CDT Fri Jun 19 2020

TXZ067-068-192215-
Crane TX-Ward TX-
438 PM CDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WARD AND
NORTHWESTERN CRANE COUNTIES UNTIL 515 PM CDT...

At 436 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Grandfalls along ranch road 1233, or 12 miles
southeast of Monahans, moving north at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
open country of northeastern Ward County

This includes Interstate 20 between mile markers 82 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3138 10262 3138 10283 3163 10288 3163 10257
TIME...MOT...LOC 2136Z 180DEG 6KT 3146 10273

12
Local storm report, Jun 19, 4:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
444 PM CDT FRI JUN 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     WELCH                   32.93N 102.13W
06/19/2020  M58 MPH          DAWSON             TX   MESONET

            THUNDERSTORM INFLOW WINDS

&&

JULIE.PHILLIPSON
Special weather statement, Jun 19, 4:53 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
453 PM CDT Fri Jun 19 2020

TXZ279-192230-
Central Brewster County TX-
453 PM CDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER COUNTY
UNTIL 530 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Marathon, or 31 miles east of Alpine along
highway 385, moving south at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3036 10323 3038 10316 3039 10306 3021 10287
      3008 10316
TIME...MOT...LOC 2152Z 341DEG 13KT 3030 10314

12
Special weather statement, Jun 19, 5:03 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
503 PM CDT Fri Jun 19 2020

TXZ279-282-192230-
Central Brewster County TX-Lower Brewster County TX-
503 PM CDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BREWSTER COUNTY
UNTIL 530 PM CDT...

At 503 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Persimmon Gap, or 38 miles southeast of Alpine,
moving southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Santiago Peak...highway 385 south of Marathon

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2984 10351 2997 10337 2979 10306 2959 10327
TIME...MOT...LOC 2203Z 312DEG 18KT 2986 10339

12
Special weather statement, Jun 19, 5:07 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
507 PM CDT Fri Jun 19 2020

TXZ061-068-192245-
Crane TX-Ector TX-
507 PM CDT Fri Jun 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECTOR AND
NORTHEASTERN CRANE COUNTIES UNTIL 545 PM CDT...

At 506 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles south of West Odessa, or 18 miles northwest of Crane, moving
northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pleasant Farms.

This includes Interstate 20 between mile markers 103 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Texas.

LAT...LON 3149 10240 3156 10258 3177 10257 3175 10229
      3174 10229
TIME...MOT...LOC 2206Z 203DEG 14KT 3160 10254

12

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:33 PM CDTSpecial Weather StatementMAFGlasscock42 min
Jun 18, 7:56 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin49 min
Jun 18, 8:09 PM CDTFlash Flood WarningMAFGlasscock, Howard, Martin3 hr
Jun 18, 8:45 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin45 min
Jun 18, 8:48 PM CDTSpecial Weather StatementMAFMitchell42 min
Jun 18, 8:55 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Jun 18, 9:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell45 min
Jun 18, 10:15 PM CDTSpecial Weather StatementMAFMitchell60 min
Jun 19, 1:46 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 19, 2:35 PM CDTSpecial Weather StatementMAFPecos25 min
Jun 19, 3:09 PM CDTSpecial Weather StatementMAFPecos36 min
Jun 19, 3:18 PM CDTSpecial Weather StatementMAFPresidio27 min
Jun 19, 3:28 PM CDTSpecial Weather StatementMAF32 min
Jun 19, 3:34 PM CDTSpecial Weather StatementMAFGaines26 min
Jun 19, 3:58 PM CDTSpecial Weather StatementMAFPecos32 min
Jun 19, 4:05 PM CDTSpecial Weather StatementMAFGaines25 min
Jun 19, 4:13 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos41 min
Jun 19, 4:14 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines61 min
Jun 19, 4:25 PM CDTSpecial Weather StatementMAFBrewster35 min
Jun 19, 4:38 PM CDTSpecial Weather StatementMAFCrane37 min
Jun 19, 4:46 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler59 min
Jun 19, 4:53 PM CDTSpecial Weather StatementMAFBrewster37 min
Jun 19, 5:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin60 min
Jun 19, 5:03 PM CDTSpecial Weather StatementMAFBrewster27 min
Jun 19, 5:07 PM CDTSpecial Weather StatementMAFCrane38 min
Jun 19, 5:44 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland61 min
Jun 19, 5:48 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin62 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningMAFBrewster42 min
Jun 19, 6:02 PM CDTSpecial Weather StatementMAFBorden28 min
Jun 19, 6:03 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 19, 6:32 PM CDTSpecial Weather StatementMAFMartin28 min
Jun 19, 6:42 PM CDTSpecial Weather StatementMAFBrewster33 min
Jun 19, 6:57 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.